How many days & what are the symptoms of w/d suboxone?
What can you do to ease off the pain and stay active?
Days? Depends on how much and how long, your health, age and other meds if any. But if you were on this stuff for any longer than a month, plan on at least three times that if you do it right, that is with the help of a Dr to get you off it correctly. The symptoms also vary and none of them are pleasant. Get in the loop with a Dr to be the most successful with this. Hope this helps.
To be honest with you it took me 2 whole months. First is the hardcore W/D's (aches, pains, insomnia, headaches etc... )
Next will be (at least for me) Anxiety and ongoing insomnia.
Lastly will be depression ( for me)
You can click on my profile/questions and see my progress if you'd like.
I AGREE with mamma6677 - BENZO's ! I got a script for Xanax and still use OTC sleeping pills.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 2 answers
Posted 4 Jan 2011 • 1 answer
Posted 7 May 2011 • 2 answers
Posted 19 Nov 2011 • 1 answer
Posted 20 Nov 2011 • 4 answers